×

Quelques invariants topologiques en géométrie symplectique. (French) Zbl 0521.53040


MSC:

53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
53C12 Foliations (differential geometric aspects)
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] A. Banyaga , On fixed points of symplectic maps . (preprint). MR 561971 · Zbl 0463.58011
[2] A. Bejancu , C-R submanifolds of Kaehler manifolds . Proc. Amer. Math. Sco. , t. 69 , 1978 , p. 134 - 142 . MR 467630 | Zbl 0368.53040 · Zbl 0368.53040 · doi:10.2307/2043207
[3] D.E. Blair , B.Y. Chen , On CR submanifolds of hermitian manifolds . Israël j. of Math. , t. 34 , n^\circ 4 , 1979 , p. 353 - 363 . MR 570892 | Zbl 0453.53018 · Zbl 0453.53018 · doi:10.1007/BF02760614
[4] B: Y. Chen , Geometry of submanifolds . Marcel Dekker Inc ., New York , 1973 . MR 353212 | Zbl 0262.53036 · Zbl 0262.53036
[5] P. Dazord , Invariant homotopiques attaches aux fibres symplectiques . Ann. Inst. Fourier , Grenoble , t. 29 , n^\circ 2 , 1979 , p. 25 - 78 . Numdam | MR 539693 | Zbl 0378.58011 · Zbl 0378.58011 · doi:10.5802/aif.743
[6] P. Dazord , Sur la géométrie des sous-fibrés et feuilletages Lagrangines. A paraître . Ann. Inst. Fourier , 1982 . MR 654208
[7] V. Guillemin , S. Sternberg , Geometric asymptotics . Survey .Amer. Math. Soc. , t. 17 , 1977 , Providence R. I . MR 516965 | Zbl 0364.53011 · Zbl 0364.53011
[8] A. Haefliger , Some remarks on Foliations with minimal leaves . J. Diff. Geom. , t. 15 , n^\circ 2 , 1980 , p. 269 - 284 . MR 614370 | Zbl 0444.57016 · Zbl 0444.57016
[9] Hayden , Zehman , A lagrangian Klein bottle . Math. Proc. Cam. Phil. Soc. , t. 89 , 1981 , p. 193 - 200 . MR 600236 | Zbl 0465.58009 · Zbl 0465.58009 · doi:10.1017/S0305004100058096
[10] S. Kobayashi , K. Nomizu , Foundations of differential geometry . Interscience Publishers , New York , London , 1963 . MR 152974 | Zbl 0119.37502 · Zbl 0119.37502
[11] M. Kon , K. Yano , Antivariant submanifolds , Marcel Dekker , New York , 1976 . MR 425849 | Zbl 0349.53055 · Zbl 0349.53055
[12] A. Lichnerowicz , Algèbres de Lie attachées à une variété canonique . J. Math. Pures et appl. , t. 54 , 1975 , p. 445 - 480 . MR 448416 | Zbl 0318.53041 · Zbl 0318.53041
[13] J.M. Morvan , Classe de Maslov d’une immersion lagrangienne et minimalité . C. R. A. S. , t. 292 , 30 mars 1981 , p. 633 - 636 . MR 625362 | Zbl 0466.53030 · Zbl 0466.53030
[14] J.M. Morvan , Sur les déformations des applications symplectiques . C. R. A. S. , t. 290 , 30 juin 1980 , p. 1131 - 1134 . MR 585917 | Zbl 0445.53024 · Zbl 0445.53024
[15] J. Moser , A fixed point theorem in symplectic geometry . Acta Mathematica , t. 141 , 1978 , p. 17 - 34 . MR 478228 | Zbl 0382.53035 · Zbl 0382.53035 · doi:10.1007/BF02545741
[16] J.W. Milnor , D.J. Stasheff , Characteristic classes . Ann. Math. Studies , Princeton University Press , 1974 . MR 440554 | Zbl 0298.57008 · Zbl 0298.57008
[17] J.R. Munkres , Elementary Differential Topology . Ann. Math. Studies. Princeton University Press . MR 163320 · Zbl 0107.17201
[18] E.A. Ruh , J. Vilms , The tension field of the Gauss map . Trans. Amer. Math. Soc. , t. 149 , 1970 , p. 569 - 573 . MR 259768 | Zbl 0199.56102 · Zbl 0199.56102 · doi:10.2307/1995413
[19] D. Sullivan , Cycles for the dynamical study of foliated manifolds and complex manifolds . Inventiones Maths. , t. 36 , 1976 , p. 225 - 255 . MR 433464 | Zbl 0335.57015 · Zbl 0335.57015 · doi:10.1007/BF01390011
[20] D. Sullivan , A homological characterization of foliations consisting of minimal surfaces . (Preprint), I. H. E. S. , January 1978 . MR 535056 · Zbl 0409.57025
[21] R. Walden , Untermaningfaltigkeiten mit paralleler zweiter fundamentalform in Euclidischen Raumen und Sphâren . Manuscripta Math. , t. 10 , 1973 , p. 91 - 102 . MR 407773 | Zbl 0262.53038 · Zbl 0262.53038 · doi:10.1007/BF01677009
[22] A. Weinstein , Lectures on symplectic manifolds . Reg. Conf. Serie in Math. , t. 29 , Amer. Math. Soc. , Providence, R. I ., 1977 . MR 464312 | Zbl 0406.53031 · Zbl 0406.53031
[23] H. Whitney , The self-intersections of a n-smooth manifold in 2n-space . Ann. Math. , t. 45 , 1944 , p. 220 - 245 . MR 10274 | Zbl 0063.08237 · Zbl 0063.08237 · doi:10.2307/1969265
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.